# SDR DXTA2018092101444

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 8,645 hours, 6,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE, BRAKING ON LANDING ROLLOUT IS WEAK AT SLOWING AIRCRAFT. ALSO EXCESSIVE FORCE IS NEEDED WHEN DOING BRAKE ASSISTED TURNS. BLED LT & RT BRAKE ASSEMBLIES IAW MM 32-32-00. TAXI CHKS GOOD AT THIS TIME.
